English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Erratum: On the quaternionic p-adic L-functions associated to Hilbert modular eigenforms

MPS-Authors
/persons/resource/persons235929

Van Order,  Jeanine
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Van Order, J. (2016). Erratum: On the quaternionic p-adic L-functions associated to Hilbert modular eigenforms. International Journal of Number Theory, 12(1), 305-311. doi:10.1142/S1793042116920019.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0E34-3
Abstract
There is no abstract available